Three weeks after single-lung transplantation for pulmonary fibrosis, a patient with high serum levels of de novo donor-specific antibodies received high-dose intravenous immunoglobulin (IVIG) infusion (scheduled dose: 2 g/kg on 2 days) to prevent antibody-mediated rejection. Within the first hours after completion of infusions, he experienced acute lung injury involving the transplanted lung. Given the clinical evolution and the absence of an alternative diagnosis, transfusion-related acute lung injury (TRALI) was diagnosed. The IVIG administered on each day was from the same batch. At day 110, because of an increase in the serum titers of donor-specific antibodies, IVIG therapy was reintroduced but from a different batch, with excellent clinical tolerance. The lung injury was explored biologically, but no mechanism was revealed. Given the increasing use of IVIG in solid-organ recipients, clinicians should be aware of possible TRALI after IVIG infusion.